Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in the chest to the arm. Taken crimson for polycystic ovaries. Is it a side effect?

Hi doc .. I hv taken krimson 35 for 6 days but m feeling pain in my chest which reaches to left arm . I hv did type of pain for the first time n I think that it may be due to the side effect of krimson 35 ... M 20 year old female unmarried .. Doc hv given me dis tablet for poly cystic treatment ... Plz tell me should I stop takin krimson 35 .. As pain is continuing
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Amunarwal, if you have this pinning sensation start from your heart and move to left arm and if this pain occur frequently. You have to take a oppointment with cardiologist and ask gynecologist for drug change. Takecare.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor